# SDR R3WA202401020001

- Difficulty date: October 11, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N331BR
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600530
- Aircraft time: 18,186 hours, 13,218 cycles
- System (JASC): 5200 · Doors
- Part: Filler
- Part number: UNKNOWN
- Condition: Unknown
- Location: Zone 100
- Part time: 18,186 hours, 13,218 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

THE AIRCRAFT PAX DOOR FRAME AERODYNAMIC FILLER HAD FAILED AND BECAME LOOSE ON THE FRAME.  REPAIRS: REMOVED OLD FILLER AND APPLIED NEW AERODYNAMIC FILLER PER THE MANUFACTURER'S RECOMMENDATIONS. COMMON FAILURE ON OLD AIRCRAFT. COMPANY FLEET CAMPAIGN ACTIVE FOR FILLER INSPECION.
